| Model Number |
01.25.124 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 years and 4 months after the primary surgery, the patient came in reporting pain due to a dislocation of the head from the liner and the cause of the dislocation is unknown.The surgeon revised the head and liner and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 179171: 30 items manufactured and released on (b)(6) 2018.Expiration date: 2023-02-21.No anomalies found related to the problem.To date, 23 items of the same lot have been sold with no similar reported case during the period of review.Additional component involved: liner: versafitcup dm 01.26.2246mhc double mobility hc liner ø 46/22.2 (k092265) lot 152097: 36 items manufactured and released on (b)(6) 2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, 31 items of the same lot have been sold with no similar reported case during the period of review.